advertisement
Question
Posted by: Lindz | 2011/02/23

Canex V cream

Hi Doc and ladies of this forum

I had this thrush last weekend and went to the gynea. he gave me medication and this Canex V cream, my problem is whenever i use it its burning and irritating for about 30 mns, i have used it for 2 days now. Is this normal doctor?

Has anyone of you ladies ever used it before and how was it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that you are allergic. It should not burn. Contact your doctor about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: Talia | 2015/02/03

I know I had sti,greenish itching discharge I went to the clinic more than 10 times but it didn't go away then I went to a doctor 3 times and this time was given canex v cream I don't know if it will work

Reply to Talia
Posted by: Martha | 2015/01/13

Hi am 3weeks pregnant and my vagina is.burning when i pea is it okay to use canex v?

Reply to Martha
Posted by: SIBONISO | 2014/07/11

I JUST NEEDED TO KNOW, IS THIS CANEX CREAM SUPPOSE TO RELIEVE ITCHNESS

Reply to SIBONISO
Posted by: Maddy | 2014/04/29

Hi there. I ve also experience an iching burning and then bought myself canex v, with me it burned for like 5 minutes and then it was gone and helped a lot, however it was a temp solution because it just came back. Find out what the cause of your infection are. At the end I've found that I'm allergic to latex, (most condms have) so then I went to prevention injections rather to not gewt pregnant.

Reply to Maddy
Posted by: lebo | 2013/11/03

i got the canex v cream from the doctor aswel but aftr a week ths thrush come back again

Reply to lebo
Posted by: thabo | 2011/06/28

canex v cream its use for what disease

Reply to thabo
Posted by: gynaedoc | 2011/02/24

It is possible that you are allergic. It should not burn. Contact your doctor about it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement